MathSciNet Relay Station
MathSciNet bibliographic data
MR522700 14L30 (20G40)
Adler, Allan On the automorphism group of a certain cubic threefold. Amer. J. Math. 100 (1978), no. 6, 1275–1280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement